Categorie omologiche

Paolo Boero

Rendiconti del Seminario Matematico della Università di Padova (1965)

  • Volume: 35, Issue: 2, page 267-298
  • ISSN: 0041-8994

How to cite

top

Boero, Paolo. "Categorie omologiche." Rendiconti del Seminario Matematico della Università di Padova 35.2 (1965): 267-298. <http://eudml.org/doc/107155>.

@article{Boero1965,
author = {Boero, Paolo},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
language = {ita},
number = {2},
pages = {267-298},
publisher = {Seminario Matematico of the University of Padua},
title = {Categorie omologiche},
url = {http://eudml.org/doc/107155},
volume = {35},
year = {1965},
}

TY - JOUR
AU - Boero, Paolo
TI - Categorie omologiche
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1965
PB - Seminario Matematico of the University of Padua
VL - 35
IS - 2
SP - 267
EP - 298
LA - ita
UR - http://eudml.org/doc/107155
ER -

References

top
  1. [0] Birkoff: Lattice Theory, A.M.S. Coll. Pub.1948. 
  2. [1] Buchsbaum: Exact Categories and Duality, Trans. A.M.S.80. Zbl0065.25502MR74407
  3. [2] Cartan, Eilemberg: HomologicalAlgebra, Princeton1956. Zbl0075.24305
  4. [3] Eilenberg, Mc Lane: General Theory of Natural Equivalences, Trans. A.M.S.58. Zbl0061.09204
  5. [4] Eilenberg, Steenrod, Foundation of Algebraic Topology, Princeton, 1952. Zbl0047.41402
  6. [5] Gabriel: Des Categories Abeliennes, Bull. Soc. Math. France, 90. Zbl0201.35602MR232821
  7. [6] Grothendieck: Sur quelques Points d'Algebre Homologique, Tohoku Math. J.9. Zbl0118.26104
  8. [7] Heller: Homological Algebra in Abelian Categories, Ann. of Math.68. Zbl0084.26704
  9. [8] Mac Lane: Homology, Springer, 1963. 
  10. [9] Mac Lane: Duality for Groups, Bull. A.M.S.56. 
  11. [10] Mac Lane: Locally Small Categories and the Foundations of Set Theory, Warsaw Symposium, 1959. Zbl0116.00902
  12. [11] Puppe: Korrispondenzen in Abelshen Kategorien, Math. Ann.148. Zbl0109.25201
  13. [12] Zeeman: On the Filtered Differential Group, Ann. of Math.66. Zbl0097.38703
  14. [13] Buchsbaum: A Note on Homology in Categories, Ann. of Math.69. Zbl0084.26801
  15. [14] Buchsbaum: Satellites and Universal Functors, Ann. of Math.71 Zbl0095.16505
  16. [15] Burmistrobic: Estensione di categorie additive, Dok. Akad. N. SSSR, 132. 
  17. [16] Kurosh: Direct Decomposition in Algebraic Categories, A.M.S. Transl.27. Zbl0128.02201
  18. [17] Mac Lane: An Algebra of Additive Relations, Proc. Nat. Ac. Sc.56. 
  19. [18] Maranda: Injective Structures, Trans. A.M.S. Gennaio1964. Zbl0121.26601
  20. [19] Sul'geifer: Teoria generale dei radicali nelle categorie, Mat. Sbornik51. 
  21. [20] Sull'geifer: Reticolo degli ideali di un oggetto di una categoria, Mat. Sbornik, 54. 
  22. [21] Sul'geifer: Immersione di categorie, Mat. Sbornik, 61. 
  23. [22] Zalenko: Completamento di categorie con l'unione libera e diretta di oggetti, Dok. Ak. N. SSSR, 155. 

NotesEmbed ?

top

You must be logged in to post comments.